# SDR SWIA200414193

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB WEB CRACKED FROM LIGHTNING HOLE AT LBL 58.92 AND STRINGER NR 2, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED LT HORIZONTAL STAB, WEB AT LBL 58.92 AND STRINGER NR 2, IAW CRJ REO 601R-55-11-136.
